| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 9, 2015, no. 25-28


Mingkai Yin, Jianxun He
      H-type group, a-Weyl transform and pseudo-differential operators
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 25, 1201-1214
      http://dx.doi.org/10.12988/ijma.2015.5259

Dae Ho Jin, Jae Won Lee
      A semi-Riemannian manifold of quasi-constant curvature admits lightlike submanifolds
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 25, 1215-1229
      http://dx.doi.org/10.12988/ijma.2015.5255

Bernadette F. Tubo, Sergio R. Canoy, Jr.
      Restrained perfect domination in graphs
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 25, 1231-1240
      http://dx.doi.org/10.12988/ijma.2015.5261

Amerkhan G. Cabaro, Sergio R. Canoy, Jr.
      Secure connected dominating sets in the join and composition of graphs
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 25, 1241-1248
      http://dx.doi.org/10.12988/ijma.2015.5247

Messaoud Boulbrachene
      A fixed point approach for nonlinear HJB equations
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 26, 1249-1253
      http://dx.doi.org/10.12988/ijma.2015.411356

Messaoud Boulbrachene
      L^\infty-Error estimate for nonlinear HJB equations
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 26, 1255-1259
      http://dx.doi.org/10.12988/ijma.2015.5237

Jong Jin Seo, Taekyun Kim
      Symmetry identities for generalized q-Bernoulli polynomials of the second kind under the symmetric group of degree four
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 26, 1261-1267
      http://dx.doi.org/10.12988/ijma.2015.5250

Taekyun Kim, Jong Jin Seo
      Degenerate Bernoulli numbers and polynomials of the second kind
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 26, 1269-1278
      http://dx.doi.org/10.12988/ijma.2015.5260

Arij Bouzelmate, Abdelilah Gmira
      On the radial solutions of a nonlinear singular elliptic equation
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 26, 1279-1297
      http://dx.doi.org/10.12988/ijma.2015.412413

Sun Sook Jin, Yang-Hi Lee
      Stability of an n-dimensional functional equation related to quadratic-additive mappings in fuzzy normed spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 27, 1299-1312
      http://dx.doi.org/10.12988/ijma.2015.5258

Young Key Kim, Won Keun Min
      Results on almost \gamma-continuity
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 27, 1313-1321
      http://dx.doi.org/10.12988/ijma.2015.412398

I. J. L. Garces, Abraham P. Racca
      Cauchy extension of M_\alpha-integral and absolute M_\alpha-integrability
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 27, 1323-1329
      http://dx.doi.org/10.12988/ijma.2015.5368

C. E. Chidume, A. U. Bello, M. A. Onyido
      Convergence theorem for a countable family of multi-valued strictly pseudo-contractive mappings in Hilbert spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 27, 1331-1340
      http://dx.doi.org/10.12988/ijma.2015.5117

Aida Getoeva, Marat Pliev
      Domination problem for orthogonally additive operators in lattice-normed spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 27, 1341-1352
      http://dx.doi.org/10.12988/ijma.2015.5367

Won Keun Min, Shyamapada Modak
      Notes on contra semi-I-continuity, semi-I-normality and *-hyperconnectedness
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 28, 1353-1363
      http://dx.doi.org/10.12988/ijma.2015.5121

Hongchul Chae, Hwajoon Kim
      The evaluation of integrals involving sine and cosine on a simple closed path
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 28, 1365-1369
      http://dx.doi.org/10.12988/ijma.2015.5396

Chang Il Kim, Chul Kang
      The stability of additive-quadratic functional equations in paranormed spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 28, 1371-1378
      http://dx.doi.org/10.12988/ijma.2015.5369

Waleed Al-Rawashdeh
      Schatten class weighted composition operators on generalized Fock spaces F_\phi^2(C^n)
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 28, 1379-1384
      http://dx.doi.org/10.12988/ijma.2015.5371

Mousa Ababneh
      Analytical solutions of first-order, periodic boundary value problem
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 28, 1385-1398
      http://dx.doi.org/10.12988/ijma.2015.53118

Virgilio V. Britos, Jr., Rosalio G. Artes, Jr., Romulo C. Guerrero
      Prime cycles of the closures of the generalized fan and the generalized wheel
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 28, 1399-1403
      http://dx.doi.org/10.12988/ijma.2015.53105


Journals | Books | Author guidelines